MAUDE Adverse Event Report: PRECISION SPINE, INC REFORM PEDICLE SCREW SYSTEM; SCREWDRIVER

PRECISION SPINE, INC REFORM PEDICLE SCREW SYSTEM; SCREWDRIVER
Model Number 39-RD-0060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 device evaluation - both the broken shaft end and tip end were examined by eye and with the aid of a 5x loop.The fracture plane is skewed relative to the driver's longitudinal axis.This is typical of fractures due to combination loading but crack initiation from prior high loading conditions cannot be ruled out.Additional cracks are observed on the tip fragment along with a shiny planar fracture segment that appears normal to the longitudinal axis.Review of device history records found a total of thirty-one ((b)(4)) pieces of this lot released for distribution on 6/3/2021 ((b)(4)) and 6/26/2021 ((b)(4)) with no deviation or anomalies that would relate to the reported failure.Two-year complaint history review did not identify a trend for reports of this nature for this part number.No corrective actions are recommended.
 
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2025, utilizing the reform pedicle screw system.While final tightening a lock screw, the t25, lock-screw torque driver, reform (39-rd-0060) tip broke off.The broken tip was removed with a pituitary and the procedure was complete utilizing the second driver readily available in the set.There was no patient injury or delay the procedure.

Brand Name
REFORM PEDICLE SCREW SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key22851835
Report Number3005739886-2025-00016
Device Sequence Number14557734
Product Code HXX
UDI-Device Identifier00840019928366
UDI-Public(01)00840019928366(11)030621(10)24111TY01
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39-RD-0060
Device Catalogue Number39-RD-0060
Device Lot Number24111TY01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown